# SDR SIMA 200922203

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 20,676 hours, 18,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11001F4
- Condition: Damaged
- Location: Fuselage
- Part time: 20,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING  THE MAIN BASE VISIT INSPECTION PERMANENT REPAIR OF DEFERRED LIGHTNING STRIKE DAMAGE AT FRAME 15 AND STRINGER 18 LEFT.  CUT OUT DAMAGED SECTION ON STRINGER 18 LEFT.  FABRICATED A 40 INCH SPLICE SECTION FROM PART NUMBER PE11001-F4.  PREPPED, CLEANED, ALODINED, PRIME AND INSTALLED REPAIR IAW AEA EO EM-53MR-1249 PART D.  AIRCRAFT RETURNED TO SERVICE.
